# SDR 20000405SH030

- Difficulty date: January 28, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N8283S
- Make and model: Beech 2000
- Aircraft serial: NC41
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Disintegrated
- Location: Mlg Wheel
- Component: Wheel Assy
- Component part number: 1228100787
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED RIGHT MAIN LANDING GEAR INBOARD WHEEL ASSEMBLY TILTED AND HUB CAP BULGED.  UPON INSPECTION, FOUND INBOARD BEARING (HUBCAP SIDE) HAD FAILED CAUSING DAMAGE TO WHEEL AND BRAKE ASSY.  NO APPARENT FAULT IN WORKMANSHIP FOUND.  (X)
